Informace o publikaci

A note on some new hook-content identities

Autoři

SEDLÁK Michal BISIO Alessandro

Rok publikování 2021
Druh Článek v odborném periodiku
Časopis / Zdroj Journal of Algebraic Combinatorics
Fakulta / Pracoviště MU

Fakulta informatiky

Citace
www https://doi.org/10.1007/s10801-019-00931-5
Doi http://dx.doi.org/10.1007/s10801-019-00931-5
Klíčová slova Hook-content formula; Schur-Weyl duality; Symmetric group; Representation theory
Popis Based on the work of Vershik (J Sov Math 59(5):1029-1040, 1992), we introduce two new combinatorial identities. We show how these identities can be used to prove a new hook-content identity. The main motivation for deriving this identity was a particular optimization problem in the field of quantum information processing.
Související projekty:

Používáte starou verzi internetového prohlížeče. Doporučujeme aktualizovat Váš prohlížeč na nejnovější verzi.

Další info